# SDR SWAA2014030625799

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 39,061 hours, 26,352 cycles
- Engine: Rroyce BR700715C130
- Engine time: 39,058 hours, 26,351 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON DEPARTURE LT ENG COMPRESSOR STALL 2 TIMES WITHIN 3 MINUTES BETWEEN COMPRESSOR STALLS.  R & R NR 1 ENG IAW TASK CARD.
